RATE OF CONVERGENCE FOR GENERALIZED BASKAKOV TYPE OPERATORS WITH DERIVATIVES OF BOUNDED VARIATION

Purchase PDF

Published: 2015-02-25

Page: 106-113


SEV_ILAY KIRCI SERENBAY *

Department of Mathematics Education, Baskent University, Ankara, Turkey.

D_IDEM AYDIN ARI

Department of Mathematics, Kırıkkale University, Kırıkkale, Turkey

*Author to whom correspondence should be addressed.


Abstract

Atakut, C .,Serenbay, S.K. and Büyükyazici, I. [Math. Sci., 7:21, 2013.] introduced a class of generalization of the Baskakov operators and investigated some direct and inverse results for these operators. In the present paper we study the approximation of functions of bounded variation by means of these operators.

Keywords: Bounded variation, Total variation, Rate of convergence


How to Cite

SERENBAY, S. K., & ARI, D. A. (2015). RATE OF CONVERGENCE FOR GENERALIZED BASKAKOV TYPE OPERATORS WITH DERIVATIVES OF BOUNDED VARIATION. Asian Journal of Mathematics and Computer Research, 2(2), 106–113. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/42

Downloads

Download data is not yet available.